# SDR DALA1139935646

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 47,797 hours, 15,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 21C, 22C, AND 23C EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE APPLIED NEW SPLICE IAW SWPM 23-30-12.  OPERATIONS TESTED GOOD.
